Maryam Mirzakhani

Maryam Mirzakhani

Some Papers and Submitted Preprints

(With A. Eskin) Invariant and stationary measures for the SL(2,R) action on Moduli space. Preprint. arxiv.

(With A. Eskin and A. Mohammadi.) Isolation, equidistribution, and orbit closures for the SL(2,R) action on Moduli space. Preprint. arxiv.

(With P. Zograf), Towards large genus asymtotics of intersection numbers on moduli spaces of curves. Preprint.

(With A. Eskin and K. Rafi). Counting closed geodesics in strata, Preprint. arxiv.

Growth of Weil-Petersson volumes and random hyperbolic surfaces of large genus. J. Differential Geom., Volume 94, 2 (2013), 267-300. Paper.

(With A. Eskin ) Counting closed geodesics in Moduli space. J. Mod. Dyn. 5 (2011), no. 1, 71--105. Paper.

(With J. Athreya, A. Bufetov, and A. Eskin) Lattice Point Asymptotics and Volume Growth on Teichm\"uller space. Duke Math. J. 161 (2012), no. 6, 1055--1111. arxiv.

(With E. Lindenstrauss) Ergodic theory of the space of measured laminationsi, Int. Math. Res. Not. (4) 2008. Paper.

Ergodic theory of the earthquake flow, IMRN (2008) Vol. 2008. Paper.

Growth of the number of simple closed geodesics on hyperbolic surfaces, Ann. of Math.(2), 168(1) (2008) 97--125. Paper.

Weil-Petersson volumes and intersection theory on the moduli space of curves, J. Amer. Math. Soc. 20:1(2007), 1--23. Paper.

Simple geodesics and Weil-Petersson volumes of moduli spaces of bordered Riemann surfaces, Invent. Math. 167 (2007), 179--222. Paper.

Random hyperbolic surfaces and measured laminations. In the tradition of Ahlfors-Bers. IV, 179--198, Contemp. Math., 432, Amer. Math. Soc., Providence, RI, 2007. Paper.


Some Preprints

Short closed geodesics on random hyperbolic surfaces of large genus.